# SDR SWIA2020072251400

- Difficulty date: June 14, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR: AFT DOWN-LOCK ROLLER IS CRACKED.    REMOVED AND REPLACED THE ROLLER AND PIN IAW AMM.
